MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number B35200
Medical Device Problem Codes Break (1069); Low impedance (2285)
Health Effect - Clinical Code Adhesion(s) (1695)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had visible tension/bowstringing in the neck from the extensions.Surgery performed today to relieve the tension and it was found there was a low impedance of 72 ohms between contacts 1 and 2 of the left lead.Surgeon elected to replace both extensions due to impedance and bowstringing.Surgeon said the bowstringing was due to scar tissue and not from the extension cables being too short.Old extensions were removed and replaced with new legacy extensions.The battery was also replaced due to normal battery depletion.Issues have been resolved.
 
Additional Manufacturer Narrative
B3: event date is not known.Section d references the main component of the system.Other medical products in use during the event include: brand name activa; product id 3708660 (serial: (b)(6)); product type: 0191-extension; implant date (b)(6) 2012; explant date (b)(6) 2025 brand name activa; product id 3708660 (serial: (b)(6)); product type: 0191-extension; implant date (b)(6) 2012; explant date (b)(6) 2025.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
D10: section d information references the main component of the system and other applicable components are the extensions.Product id 3708660, serial# (b)(6), implanted: (b)(6) 2012.Explanted: (b)(6) 2025, product type: extension.Product id 3708660, serial# (b)(6), implanted: (b)(6) 2012, explanted: (b)(6) 2025, product type: extension.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the surgeon said it was a problem with the extensions.Surgeon said he thinks the extension was damaged, possibly due to the tightness/bowstringing that was seen.Issue is resolved.

Brand Name
PERCEPT
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23450845
Report Number3004209178-2025-18666
Device Sequence Number9040815
Product Code MRU
UDI-Device Identifier00763000420987
UDI-Public(01)00763000420987(17)221214
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2022
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/17/2025
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale